# SDR HNAA2009112400336

- Difficulty date: November 19, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 4548342
- Aircraft time: 50,168 hours
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEEDS RUNNING, MISTY SMOKE VAPORS APPEARS IN CABIN.  MX INSPECTED AND FOUND APU LOW AND LEAKING OIL.
